# SDR FDEA201410283412

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N378014
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENT STATION 1620 - 1640 BETWEEN STRINGER 25R TO 26R.  ACCOMPLISHED EA F-5330-T0312714 FUSELAGE PLATES & SKINS FUSELAGE SKIN DENT REPAIR STATION 1621 TO 1640 BETWEEN STRINGER 25R TO 26R.  CAT B MAJOR REPAIR.
